# SDR 95ZZZX4388

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1937U
- Make and model: Cessna T210N
- Aircraft serial: 21064753
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 9881128
- Condition: Motor Failed
- Location: Mlg
- Part time: 1,484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR POWER PACK INOPERATIVE.  REMOVED ELECTRIC MOTOR.  FOUND ARMATURE HAD COME APART.
